ITEM METADATA RECORD
Title: ON ALMOST COMPLEX CURVES IN THE NEARLY KAHLER 6-SPHERE
Authors: BOLTON, J ×
Vrancken, Luc
WOODWARD, LM #
Issue Date: 1994
Publisher: Clarendon Press
Series Title: The Quarterly Journal of Mathematics vol:45 issue:180 pages:407-427
ISSN: 0033-5606
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science